Benadryl Allergy Relief - 12 Capsules

£4.79
3740641
12 UNI | £0.40 per 1UNI

Relieves the symptoms of hayfever and other allergies e.g. pet or house dust mite allergies.
See details below, always read the label
Suitable for:
Adults & children aged 12-65 years
Active ingreidents: Acrivastine 8mg.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

in your basket

Add to basket
In stock

Age restricted product

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 16 points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Provides effective relief from symptoms of hayfever and other allergic conditions such as pet or dust allergies, these include sneezing, stuffy or runny nose, watery or itchy eyes, itchy nose and throat. It can also be used to treat the symptons of urticaria, also know as hives, where the skin looks blotchy, like nettle rash, with white raised wheals (bumps) surrounded by redness.

The product is a white gelatine capsule, available in blister packs of 12 and 24 capsules.

Suitable for

Suitable for Adults and Children 12 - 65 years.

 

Age Restriction
You must be at least 16 years old to purchase this product.

How to use

Please Read the enclosed leaflet carefully before use

  • For oral use. Swallow with a glass of water.
  • Adults and children aged 12 - 65 years: Take one capsule as necessary up to three times a day.
  • Adults over 65 years: Not recommended.
  • Children under 12 years: Not recommended.

If you take more capsules than you should, talk to a doctor or pharmacist immediately.

If you forget to take Benadryl Allergy Relief, just take the next dose as soon as you remember. Do not take a double dose.

Hazards and Cautions

Do not take Benadryl Allergy Relief if:

  • If you have ever had a reaction to this product or to any of its ingredients or the antihistamine Triprolidine.
  • You have kidney disease.

Talk to your doctor or pharmacist before taking this product if you are already taking:

  • Any sedatives or tranquillisers, as their effects may be increased if taken with this product.
  • Ketoconazole (an antifungal to treat fungal infections) or Erythromycin (an antibiotic to treat bacterial infections)
  • If you are taking any other medicines check with your doctor or pharmacist for advice before taking any medicine.
  • Do not drink grapefruit juice while taking Benadryl Allergy Relief.

Not recommended during pregnancy or whilst breast-feeding.

Driving and machinery:

In most people Benadryl Allergy Relief does not cause drowsiness. However, there are rare exceptions and you should take care when you use this product for the first time. If this product makes you feel drowsy, do not drive or operate machinery. Benadryl Allergy Relief should not be taken whilst under the influence of alcohol.

Keep all medicines out the sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Acrivastine 8 mg

Ingredients

Active Ingredients: Acrivastine 8mg
Other ingredients: Lactose, Sodium Starch Glycollate, Magnesium Stearate, Gelatin, Colouring (E171) and Purified Water.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.


Product available as part of a bundle offer